Journal article icon

Journal article

ON THE DIELECTRIC-CONSTANT OF NONPOLAR FLUIDS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268978200101551

Authors


Journal:
MOLECULAR PHYSICS
Volume:
46
Issue:
4
Pages:
715-742
Publication date:
1982
DOI:
EISSN:
1362-3028
ISSN:
0026-8976
URN:
uuid:f85418c1-23f9-4341-a881-8106539924a1
Source identifiers:
59021
Local pid:
pubs:59021

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP